Some Identities on the High-Order q-Euler Numbers and Polynomials with Weight 0
We construct the Nth order nonlinear ordinary differential equation related to the generating function of q-Euler numbers with weight 0. From this, we derive some identities on q-Euler numbers and polynomials of higher order with weight 0.
Gespeichert in:
Veröffentlicht in: | Abstract and Applied Analysis 2013-01, Vol.2013, p.274-279-531 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | We construct the Nth order nonlinear ordinary differential equation related to the generating function of q-Euler numbers with weight 0. From this, we derive some identities on q-Euler numbers and polynomials of higher order with weight 0. |
---|---|
ISSN: | 1085-3375 1687-0409 |
DOI: | 10.1155/2013/459763 |